# SDR SWAA2022012618439

- Difficulty date: July 3, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(RIGHT WING) COVE SEAL RETAINER IS CRACKED ABOVE #2 PYLON AFT TIP / REMOVED AND REPLACED RIGHT WING COVE SEAL RETAINER ABOVE #2 PYLON AFT TIP PER SRM 51-40-02-0G-0.
